# SDR DL72S950751

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360 FLOOR BEAM NUT CLIP HOLES CORRODED MANY PLACES FOUND AT HMV.  REPAIRED PER SRM 53-10-8 FIG 1.
